Excessive Dosages of Sildenafil
Symptoms of overdose
When using Sildenafil pills in high doses (up to 800 mg or more), an overdose may occur. At the same time, the higher the dose of the drug is taken, the more often negative symptoms may appear, and the more they are pronounced. An overdose manifests itself by:
- a sensation of fever;
- red face;
- nasal congestion;
- visual impairment;
- pressure decrease;
- digestive disorders.
For the treatment of an overdose, various drugs are used that can eliminate the evolving symptoms. If you take Sildenafil in the right dosage, for example, 20 mg, you will provoke no side effects.
What to do in the case of an overdose?
In the case of Sildenafil overdose, dialysis is ineffective because the active component of the drug and its constituents have a high degree of binding to plasma proteins. If the dose is high it is recommended to empty the stomach.
For this procedure, try to irritate the mucous membrane of the root of the tongue. Simply put, let you provoke vomiting. In the future, you should treat the overdose symptomatically.
If you are worried about heart palpitations, eye flies, high blood pressure, use beta-blockers. Stabilize the performance of the cardiovascular system with the help of alpha-adrenoblockers, for example, Carvedilol, Bisoprolol, Concor, Coronal, Byol, etc.
If due to Sildenafil overdose you are worried by headaches, use antispasmodics or analgesics. Quickly get rid of migraines well with the help of No-Spa and Drotaverine, Paracetamol, Farmadol.
In case of an overdose of Sildenafil, the following ramifications can occur:
- artificially induced hypertension;
- damage of blood vessels and veins under increased blood pressure;
- heart attack;
- nasal bleeding;
- internal hemorrhage.
Usually, before serious signs appear, there is a time interval, when the face turns red, and tachycardia begins. Usually, during this period, compensatory procedures should be performed, and if they do not help then call an ambulance.
Category: General Health
Tags: Men’s Health, sexual dysfunction, sildenafil